| Model Number |
C304-HIS |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that intra-operative it was difficult to slit the guide catheter.Slitting function was impeded by wires and a metal item from the catheter.The catheter was cut away with scissors and forceps and a metal piece remained around the pacing lead.The metal ring was cut off with scissors as well.The catheter was removed.Lead function was within normal limits after this.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.